Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Olivier and Abel on Series Convergence: An Episode from Early 19th Century Analysis

Michael Goar
Mathematics Magazine
Vol. 72, No. 5 (Dec., 1999), pp. 347-355
DOI: 10.2307/2690790
Stable URL: http://www.jstor.org/stable/2690790
Page Count: 9
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Olivier and Abel on Series Convergence: An Episode from Early 19th Century Analysis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355